Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Norwich aspirin fast pain relief tablets regular strength 325mg - 250 ea

Click the link to view more Norwich Aspirin Items
There are no reviews yet. | Write a review
Norwich aspirin fast pain relief tablets for minor arthritis pain, headache and backache.
Retail: $6.00
Our Price:$4.05
You Save: $1.95 (32.5%)
    Reward Points on this item:4
    Availability: Out of Stock

    Visit this page often to view the stock update.
    • UPC : 311868093258
    MANUFACTURER: LEE PHARMACEUTICAL CO.

    INDICATIONS:

    Norwich Aspirin Relief Tablets Fast pain relief for minor arthritis pain, headache, backache, colds, flu, fever.

    INGREDIENTS:
    Active Ingredients:
    Per Tablet: Aspirin 325 mg.
    Inactive Ingredients:
    Hypromellose, Polyethylene Glycol, Starch, Titanium Dioxide. May Also Contain: Microcrystalline Cellulose and/or Stearic Acid.

    DIRECTIONS:
    1 or 2 tablets every 3-4 hours up to 6 times daily. NOT RECOMMENDED FOR CHILDREN UNDER 12.

    WARNINGS:
    If pain persists for more than 10 days, or if redness is present, or in conditions affecting children under 12, consult physician immediately. Do not take if you have ulcers, ulcer symptoms or bleeding problems. If asthmatic or taking medicines for anticoagulation (thinning the blood), diabetes, gout or arthritis, consult physician before use. Discontinue use if ringing in the ears occurs. Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about reye syndrome, a rare but serious illness reported to be associated with aspirin. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep this and all medicines out of the reach of children. In case of an accidental overdose, seek professional assistance or contact a poison control center immediately.

    Shipping Weight : 0.30 lb
    NJ

    Everything arrived in great shape. We will be using you more.

    Rating:
    Pros:
    Cons:
    Great way to shop!